CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Euler-symmetric projective varieties 期刊论文
ALGEBRAIC GEOMETRY, 2020, 卷号: 7, 期号: 3, 页码: 377-389
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
equivariant compactification  fundamental form  
ISOTRIVIAL VMRT-STRUCTURES OF COMPLETE INTERSECTION TYPE 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 2, 页码: 333-353
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Equivalence problem  minimal rational curve  complete intersection  
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55-89
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
ISOTRIVIAL VMRT-STRUCTURES OF COMPLETE INTERSECTION TYPE 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 2, 页码: 333
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31